Home » Publication » 18342

Dettaglio pubblicazione

2019, IEEE CONTROL SYSTEMS LETTERS, Pages 679-684 (volume: 3)

LQ non-Gaussian Regulator with Markovian Control (01a Articolo in rivista)

Battilotti Stefano, Cacace Filippo, D'Angelo Massimiliano, Germani Alfredo, Sinopoli Bruno

The paper concerns the Linear Quadratic non- Gaussian (LQnG) sub-optimal control problem when the input signal travels through an unreliable network, namely a Gilbert- Elliot channel. In particular, the control input packet losses are modeled by a two-state Markov chain with known transition probability matrix, and we assume that the moments of the non- Gaussian noise sequences up to the fourth order are known. By mean of a suitable rewriting of the system through an output injection term, and by considering an augmented system with the second-order Kronecker power of the measurements, a simple solution is provided by substituting the Kalman predictor of the LQG control law with a quadratic optimal predictor. Numerical simulations show the effective ness of the proposed method.
© Università degli Studi di Roma "La Sapienza" - Piazzale Aldo Moro 5, 00185 Roma